| Catalog Number |
25442 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Osteolysis (2377); Inadequate Osseointegration (2646)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant breakage with bone loss.The dental implant was explanted as a result.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.